On subspace-diskcyclicity
In this paper, we define and study subspace-diskcyclic operators. We show that subspace-diskcyclicity does not imply diskcyclicity. We establish a subspace-diskcyclic criterion and use it to find a subspace-diskcyclic operator that is not subspace-hypercyclic for any subspaces. Also, we show that th...
Main Authors: | , |
---|---|
Format: | Article |
Language: | English |
Published: |
King Saud University
2017
|
Online Access: | http://psasir.upm.edu.my/id/eprint/56227/1/On%20subspace-diskcyclicity.pdf |
_version_ | 1825931374489501696 |
---|---|
author | Bamerni, Nareen Kilicman, Adem |
author_facet | Bamerni, Nareen Kilicman, Adem |
author_sort | Bamerni, Nareen |
collection | UPM |
description | In this paper, we define and study subspace-diskcyclic operators. We show that subspace-diskcyclicity does not imply diskcyclicity. We establish a subspace-diskcyclic criterion and use it to find a subspace-diskcyclic operator that is not subspace-hypercyclic for any subspaces. Also, we show that the inverses of invertible subspace-diskcyclic operators do not need to be subspace-diskcyclic for any subspaces. Finally, we prove that every finite-dimensional Banach space over the complex field supports a subspace-diskcyclic operator. |
first_indexed | 2024-03-06T09:25:46Z |
format | Article |
id | upm.eprints-56227 |
institution | Universiti Putra Malaysia |
language | English |
last_indexed | 2024-03-06T09:25:46Z |
publishDate | 2017 |
publisher | King Saud University |
record_format | dspace |
spelling | upm.eprints-562272017-07-04T02:48:19Z http://psasir.upm.edu.my/id/eprint/56227/ On subspace-diskcyclicity Bamerni, Nareen Kilicman, Adem In this paper, we define and study subspace-diskcyclic operators. We show that subspace-diskcyclicity does not imply diskcyclicity. We establish a subspace-diskcyclic criterion and use it to find a subspace-diskcyclic operator that is not subspace-hypercyclic for any subspaces. Also, we show that the inverses of invertible subspace-diskcyclic operators do not need to be subspace-diskcyclic for any subspaces. Finally, we prove that every finite-dimensional Banach space over the complex field supports a subspace-diskcyclic operator. King Saud University 2017 Article PeerReviewed application/pdf en http://psasir.upm.edu.my/id/eprint/56227/1/On%20subspace-diskcyclicity.pdf Bamerni, Nareen and Kilicman, Adem (2017) On subspace-diskcyclicity. Arab Journal of Mathematical Sciences, 23 (2). pp. 133-140. ISSN 1319-5166 http://www.sciencedirect.com/science/article/pii/S1319516616300172# 10.1016/j.ajmsc.2016.06.001 |
spellingShingle | Bamerni, Nareen Kilicman, Adem On subspace-diskcyclicity |
title | On subspace-diskcyclicity |
title_full | On subspace-diskcyclicity |
title_fullStr | On subspace-diskcyclicity |
title_full_unstemmed | On subspace-diskcyclicity |
title_short | On subspace-diskcyclicity |
title_sort | on subspace diskcyclicity |
url | http://psasir.upm.edu.my/id/eprint/56227/1/On%20subspace-diskcyclicity.pdf |
work_keys_str_mv | AT bamerninareen onsubspacediskcyclicity AT kilicmanadem onsubspacediskcyclicity |